Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2014, 12:02 PM CDT for Green County, Hart County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 12:02 PM CDT (17:02 UTC)
- Expired
- Jul 27, 2014, 12:35 PM CDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Green County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 12:00 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1964 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS53 KLMK 271702
SVRLMK
KYC087-099-271735-
/O.NEW.KLMK.SV.W.0166.140727T1702Z-140727T1735Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 PM CDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1235 PM CDT
* AT NOON CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MUNFORDVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENSBURG...REX...PASCAL...EVE...THREE SPRINGS...DEFRIES...
MONROE...WHICKERVILLE...CRAILHOPE...DONANSBURG...WEBBS...GABE...
GRAB...PIERCE...LITTLE BARREN...LILETOWN...NEWT...THURLOW...EXIE
AND BLUFF BOOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3711 8558 3714 8566 3718 8569 3717 8574
3723 8591 3735 8584 3728 8541 3727 8540
3711 8552
TIME...MOT...LOC 1703Z 292DEG 30KT 3724 8580
HAIL...1.00IN
WIND...60MPH
$$
EER1 follow-up statement
909
WWUS53 KLMK 271716
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
116 PM EDT SUN JUL 27 2014
KYC099-271726-
/O.CAN.KLMK.SV.W.0166.000000T0000Z-140727T1735Z/
HART KY-
1216 PM CDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HART COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3711 8559 3714 8566 3718 8569 3723 8569
3729 8564 3728 8541 3727 8540 3711 8552
TIME...MOT...LOC 1716Z 292DEG 30KT 3720 8567
$$
KYC087-271735-
/O.CON.KLMK.SV.W.0166.000000T0000Z-140727T1735Z/
GREEN KY-
1216 PM CDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GREEN
COUNTY UNTIL 1235 PM CDT...
AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
GREENSBURG...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...CRAILHOPE...DONANSBURG...WEBBS...GRAB...PIERCE...LITTLE
BARREN...LILETOWN...NEWT...THURLOW...EXIE...BLUFF BOOM...MELL AND
ROACHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3711 8559 3714 8566 3718 8569 3723 8569
3729 8564 3728 8541 3727 8540 3711 8552
TIME...MOT...LOC 1716Z 292DEG 30KT 3720 8567
HAIL...1.00IN
WIND...60MPH
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:28 AM CDT, 34 minutes earlier.
Area forecast discussion, Jul 27, 11:28 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1228 PM EDT Sun Jul 27 2014 ...Mesoscale Forecast Update... Issued at 1225 PM EDT Sun Jul 27 2014 Latest thinking continues to remain on track. Current severe convection across east-central KY is likely still elevated in nature, given surface temperatures only in the upper 60s and lower 70s. This convection will mainly pose a large hail (possibly golf ball sized at times) and isolated damaging wind threat. A rather volatile airmass is advecting into south-central KY, however, as peaks of sunshine have broke out (Bowling Green at 91/72). The prefrontal trough will interact with this airmass later this afternoon, which should be enough to weaken the cap and intiaite scattered supercells, mainly across south-central KY. The latest runs of the HRRR continues to support this thinking. These supercells will be capable of large hail (potentially 2+ inches) and damaging winds. There will also be an isolated tornado threat given the low-level speed shear and the lingering outflow boundaries that storms may be able to interact with. .SHORT TERM (Now through Monday)... Issued at 359 AM EDT Sun Jul 27 2014 ...Severe weather threat continues this morning through much of today... Currently: The MCS that rolled through the forecast area late Saturday night has not stopped convection from re-firing in a line extending currently from roughly Daviess County, IN southeastward through Elizabethtown, KY. These storms have developed near theta-e advecting in from the west, along with an increase of low-level PWATs, per the CIMMS NearCast model. This cluster has all of the features of being severe; however, latest available AMDAR soundings show a shallow stable layer, which may help to keep the worst of the winds aloft. Regardless, the concern is certainly there that despite that these storms should be primarily elevated, they seem to be able to overcome the layer and go surface-based. An additional concern that was not present with the previous MCS is that a directional shear component has been added to the increase in speed shear as the low-level jet ramps up and surface southerly winds persist. Today: Continued uncertainty exists for the exact evolution of today's storms, although given how easily convection was able to develop overnight and how quickly the local atmosphere was able to recover behind the MCS, this is concerning given all of the other parameters that will line up to create a severe threat for much of central KY and south-central IN. The worked over atmosphere has not stopped storm development. Models are showing 0-6km bulk shear today will be increasing from approximately 30kts. in southern KY to 50kts. north of the Ohio River to 40kts in the south to 60kts. in the north by late today. SBCAPE, while some already exists this morning, will increase to over 2500 J/kg under the sun today. The focus of where storms will develop and how they'll move will be a short-term, mesoscale based forecasting approach as they ride leftover boundaries and wherever the greater instability sets up, which currently looks to be in southern and eastern KY. Hi-res models are showing multiple rounds of storms but clearing out by late this afternoon. Think this will be more dependent on the timing of the front. The mode early on could be discrete supercells, congealing into potentially a broken line as they merge and coalesce with one another. The primary concern for any severe storms today will be damaging winds and heavy to torrential rainfall, with secondary concerns for hail and potentially an isolated tornado. Highs today are expected to reach the upper 80s in the north and the low 90s in the south, despite any cloud cover as the WAA pipeline remains at full blast until the fropa. Tonight through Monday: Once the well-advertised cold front pushes through (expected to be through the forecast area by tonight), the storms will go with it, leaving clearing skies and a dry forecast for the overnight period. However, clouds will clutter the skies once more on Monday with a chance for showers, especially in the Bluegrass region and locations east of I-65. This is as the upper low spins down into the region, which will also bring significantly cooler temperatures. Look for lows to range from the lower 60s in the north to the upper 60s in the southeast. Highs on Monday will range from the mid 70s in the north to around the 80 degree mark in the south. .LONG TERM (Monday Night through Saturday)... Issued at 245 AM EDT Sun Jul 27 2014 An amplified pattern over the CONUS will persist this week with troughing noted over the Midwest providing unseasonably cool weather. Tues-Thurs we'll be dry with sfc high pressure in the area. Tuesday's highs will flirt with record cold highs which are in the 70s at climate stations. Forecast highs for Tuesday range from 73-79 across the area. We'll then see a little bit of a warm-up into the upper 70s and lower 80s for Wed/Thu. Night time lows will be in the upper 50s and lower 60s. By Friday, the pattern looks to attempt to become more a of a split flow with an upper low attempting to be cut off over the Midwest. As shortwaves increase in the trough and upper low toward the end of the week, rain/storm chances will re-emerge with on and off showers/storms possible through the weekend. && .AVIATION (12Z TAF Update)... Issued at 651 AM EDT Sun Jul 27 2014 Difficult forecast for today as ongoing convection causes uncertainty in how convection will evolve later today. A surface low is progged over central IL and moving toward the NE. Aloft, upper-level low pressure is rotating down from the NW as a deep Canadian trough primes to take over the region. Strong to severe thunderstorms will continue to threaten all three terminals but given the uncertainty in timing, have not included specifics other than VCTS (but even this is likely to change throughout the day). Amendments will need to be made as storms develop and threaten the terminals. The fropa is expected to have cleared all three terminals sometime or shortly after 00Z Monday and will take with it storm activity. Winds will be a concern during the day as 15 to 20 knot southwesterly gradient winds are expected with higher gusts. Winds could be higher in or around any storms. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale......KJD Short Term.....lg Long Term......AMS Aviation.......lg
Hazardous weather outlook, Jul 27, 8:38 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 938 AM EDT SUN JUL 27 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281345- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 938 AM EDT SUN JUL 27 2014 /838 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR FRIDAY AND SATURDAY AS MULTIPLE UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/AMS
In the hours before
Special weather statement, Jul 27, 11:23 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 PM EDT SUN JUL 27 2014
KYZ036-037-042-271655-
BOURBON KY-HARRISON KY-SCOTT KY-
1223 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF OWENTON...AND MOVING EAST
AT 50 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
STONEWALL AND HINTON...
ALBERTA AND RUTLAND...
CONNERSVILLE AND BRECKINRIDGE...
POINDEXTER AND GARNETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3828 8427 3838 8470 3850 8456 3852 8449
3854 8448 3854 8444 3856 8443 3857 8441
3854 8416 3851 8418 3851 8416 3849 8415
TIME...MOT...LOC 1623Z 285DEG 43KT 3846 8466
EERLocal storm report, Jul 27, 11:31 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL MT. EDEN 38.05N 85.15W
07/27/2014 E2.00 INCH SPENCER KY PUBLIC
&&
EVENT NUMBER LMK1400719
RLLocal storm report, Jul 27, 11:34 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL DANVILLE 37.64N 84.77W
07/27/2014 E0.70 INCH BOYLE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400720
RLSpecial weather statement, Jul 27, 11:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1134 AM CDT SUN JUL 27 2014 KYZ027-063-064-271705- GRAYSON KY-GREEN KY-HART KY- 1134 AM CDT SUN JUL 27 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...PENNY SIZE HAIL... AND 40 MPH WINDS... AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MUNFORDVILLE...AND MOVING EAST AT 45 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... MUNFORDVILLE... LEITCHFIELD CROSSING AND KESSINGER... WOODSONVILLE... GLEN LILY AND HINESDALE... CANMER AND PASCAL... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 71. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3737 8559 3718 8566 3732 8614 3741 8606 TIME...MOT...LOC 1634Z 283DEG 40KT 3734 8602 EER
Local storm report, Jul 27, 11:49 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1249 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL CYNTHIANA 38.39N 84.30W
07/27/2014 E1.00 INCH HARRISON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400721
RLLocal storm report, Jul 27, 12:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
07/27/2014 FAYETTE KY NWS EMPLOYEE
SEVERAL TREES DOWN IN THE NEWTOWN PIKE-INTERSTATE 75
AREA ALONG WITH ONE INCH HAIL
&&
EVENT NUMBER LMK1400722
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:05 PM CDT | Special Weather Statement | LMK | Henry, Oldham | 30 min |
| Jul 26, 8:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jul 26, 8:46 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 39 min |
| Jul 26, 8:56 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more | 89 min |
| Jul 26, 9:08 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 47 min |
| Jul 26, 9:17 PM CDT | Areal Flood Advisory | LMK | Jefferson | 88 min |
| Jul 26, 9:30 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more | 40 min |
| Jul 26, 9:32 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 28 min |
| Jul 26, 9:34 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart, Larue | 31 min |
| Jul 26, 9:46 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| Jul 26, 10:00 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more | 30 min |
| Jul 26, 10:11 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Green, Lincoln, Marion and 1 more | 29 min |
| Jul 26, 10:26 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more | 39 min |
| Jul 26, 10:27 PM CDT | Special Weather Statement | LMK | Fayette, Woodford | 28 min |
| Jul 26, 10:30 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more | 30 min |
| Jul 26, 10:44 PM CDT | Special Weather Statement | LMK | Harrison, Nicholas | 46 min |
| Jul 26, 11:01 PM CDT | Special Weather Statement | LMK | Casey, Garrard, Lincoln, Russell | 29 min |
| Jul 26, 11:14 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 31 min |
| Jul 27, 2:04 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 41 min |
| Jul 27, 2:12 AM CDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 43 min |
| Jul 27, 2:52 AM CDT | Special Weather Statement | LMK | Bullitt, Larue, Meade, Nelson | 43 min |
| Jul 27, 3:00 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 40 min |
| Jul 27, 3:25 AM CDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| Jul 27, 3:52 AM CDT | Special Weather Statement | LMK | Hardin, Meade | 28 min |
| Jul 27, 3:57 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 27, 3:58 AM CDT | Flash Flood Warning | LMK | Meade | 2 hr |
| Jul 27, 4:04 AM CDT | Severe Thunderstorm Warning | LMK | Hardin | 31 min |
| Jul 27, 4:12 AM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 28 min |
| Jul 27, 4:32 AM CDT | Special Weather Statement | LMK | Green, Hart | 43 min |
| Jul 27, 4:41 AM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Jul 27, 4:42 AM CDT | Areal Flood Advisory | LMK | Hardin, Larue, Nelson | 2 hr |
| Jul 27, 5:07 AM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 28 min |
| Jul 27, 5:20 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Hardin | 3 hr |
| Jul 27, 6:25 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Jul 27, 6:48 AM CDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 117 min |
| Jul 27, 6:51 AM CDT | Areal Flood Advisory | LMK | Trimble | 114 min |
| Jul 27, 6:58 AM CDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jul 27, 7:29 AM CDT | Special Weather Statement | LMK | Washington | 31 min |
| Jul 27, 8:22 AM CDT | Special Weather Statement | LMK | Garrard, Mercer | 28 min |
| Jul 27, 8:32 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Mercer | 28 min |
| Jul 27, 10:07 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Scott | 43 min |
| Jul 27, 10:09 AM CDT | Special Weather Statement | LMK | Anderson, Spencer | 46 min |
| Jul 27, 10:19 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Shelby, Spencer, Woodford | 31 min |
| Jul 27, 10:23 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott, Woodford | 32 min |
| Jul 27, 10:34 AM CDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jul 27, 10:35 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 30 min |
| Jul 27, 10:51 AM CDT | Severe Thunderstorm Warning | LMK | Clark | 29 min |
| Jul 27, 11:01 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 34 min |
| Jul 27, 11:02 AM CDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 27, 11:21 AM CDT | Severe Thunderstorm Warning | LMK | Clark | 7 min |
| Jul 27, 11:23 AM CDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jul 27, 11:28 AM CDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 32 min |
| Jul 27, 11:34 AM CDT | Special Weather Statement | LMK | Hart | 31 min |
| Jul 27, 11:51 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 29 min |
| Jul 27, 12:18 PM CDT | Special Weather Statement | LMK | Lincoln | 12 min |
| Jul 27, 12:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 31 min |
| Jul 27, 1:05 PM CDT | Special Weather Statement | LMK | Russell | 30 min |
| Jul 27, 1:07 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 23 min |
| Jul 27, 1:10 PM CDT | Special Weather Statement | LMK | Clark, Fayette | 30 min |
| Jul 27, 1:25 PM CDT | Tornado Warning | LMK | Russell | 19 min |
| Jul 27, 2:17 PM CDT | Special Weather Statement | LMK | Casey | 28 min |
| Jul 27, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 21 min |
| Jul 27, 3:08 PM CDT | Special Weather Statement | LMK | Adair, Russell | 32 min |
| Jul 27, 3:17 PM CDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Jul 27, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| Jul 27, 3:36 PM CDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Jul 27, 3:41 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 29 min |
| Jul 27, 3:43 PM CDT | Special Weather Statement | LMK | Russell | 32 min |
| Jul 27, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Russell | 19 min |
| Jul 27, 3:53 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 32 min |
| Jul 27, 4:11 PM CDT | Special Weather Statement | LMK | Monroe | 29 min |
| Jul 27, 6:23 PM CDT | Severe Thunderstorm Warning | LMK | Nicholas | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.